Welcome to ePrints@IISciisc-100
ePrints@IISc Libary JRDTMLePrints@JRDTML,IISc. | Home | About | Browse | Latest Additions | Advanced Search | Contact | Help |

On a Registration-Based Approach to Sensor Network Localization

Sanyal, Rajat and Jaiswal, Monika and Chaudhury, Kunal Narayan (2017) On a Registration-Based Approach to Sensor Network Localization. In: IEEE TRANSACTIONS ON SIGNAL PROCESSING, 65 (20). pp. 5357-5367.

[img] PDF
IEEE_Tra_Sig_Pro_65-20_5357_2017.pdf - Published Version
Restricted to Registered users only

Download (1918Kb) | Request a copy

Abstract

We consider a registration-based approach for localizing sensor networks from range measurements. This is based on the assumption that one can find overlapping cliques spanning the network. That is, for each sensor, one can identify geometric neighbors for which all inter-sensor ranges are known. Such cliques can be efficiently localized using multidimensional scaling. However, since each clique is localized in some local coordinate system, we are required to register them in a global coordinate system. In other words, our approach is based on transforming the localization problem into a problem of registration. In this context, the main contributions are as follows. First, we describe an efficient method for partitioning the network into overlapping cliques. Second, we study the problem of registering the localized cliques, and formulate a necessary rigidity condition for uniquely recovering the global sensor coordinates. In particular, we present amethod for efficiently testing rigidity, and a proposal for augmenting the partitioned network to enforce rigidity. A recently proposed semidefinite relaxation of global registration is used for registering the cliques. We present simulation results on random and structured sensor networks to demonstrate that the proposed method compares favourably with state-of-the-artmethods in terms of run time, accuracy, and scalability.

Item Type: Journal Article
Related URLs:
Additional Information: Copy right for this article belongs to the IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC, 445 HOES LANE, PISCATAWAY, NJ 08855-4141 USA
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 09 Sep 2017 04:52
Last Modified: 09 Sep 2017 04:52
URI: http://eprints.library.iisc.ernet.in/id/eprint/57738

Actions (login required)

View Item View Item